# SDR CA960404014

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Part number: 206063106005
- Condition: Corroded
- Location: Left Hand
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COLLET WAS MISSING FROM HIGH LOCK. WHEN HIGH LOCK REMOVED IT WAS FOUND COMPLETELY CORRODED AND CORROSION COULD BE SHAKEN OUT OF HOLE. AIRCRAFT HOURS 11806.
